Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 9,     Number 1,     Spring 2001

 

SPECTRAL DECOMPOSITION FOR PARTIAL NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS
MOSTAFA ADIMY, KHALIL EZZINBI AND MOSTAFA LAKLACH

Abstract. A class of partial neutral functional differential equations with a non dense domain is considered. In the first part the spectral decomposition of a state space into stable, unstable and center subspaces is obtained. In the second part a variation-of-constants formula for the perturbed linear equation is given. In the third part, the existence of bounded solutions is investigated. As a consequence in the hyperbolic case, the existence of periodic (or almost periodic) solutions is established. This work extends our previous results on partial functional differential equations with non dense domain [4] and re sults in [54].

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)